# SDR SWAA086935

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 17,850 hours, 10,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS LIGHT INOP AT ROW 1.  RELAMPED LIGHT PER MM.
